# SDR MASA200600616

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 5,024 hours, 3,625 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6428 PHX - PITCH FEEL CAUTION MESSAGE.  MX PERFORMED THE SPOST RESET PROCEDURE.  OP'S CHECK GOOD.
